Quasi-elliptic surfaces in characteristic three
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 12 (1979) no. 4, p. 473-500
@article{ASENS_1979_4_12_4_473_0,
     author = {Lang, William E.},
     title = {Quasi-elliptic surfaces in characteristic three},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 12},
     number = {4},
     year = {1979},
     pages = {473-500},
     doi = {10.24033/asens.1373},
     zbl = {0457.14015},
     mrnumber = {83d:14021},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1979_4_12_4_473_0}
}
Lang, William E. Quasi-elliptic surfaces in characteristic three. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 12 (1979) no. 4, pp. 473-500. doi : 10.24033/asens.1373. http://www.numdam.org/item/ASENS_1979_4_12_4_473_0/

[1] M. Artin, Grothendieck Topologies (Lecture Notes, Harvard University, 1962). | Zbl 0208.48701

[2] P. Blass, Zariski Surfaces (Thesis, University of Michigan, 1977).

[3] E. Bombieri and D. Mumford, Enriques Classification of Surfaces in Characteristic p, Part I, by D. MUMFORD, in Global Analysis, Princeton University Press, 1969 ; Part II, in Complex Analysis and Algebraic Geometry, Cambridge University Press, 1977 ; Part III, Inventiones Math., Vol. 35, 1976. | Zbl 0336.14010

[4] E. Bombieri, Canonical Models of Surfaces of General Type (Publ. Math. I.H.E.S., Vol. 42, 1973). | Numdam | MR 47 #6710 | Zbl 0259.14005

[5] P. Deligne, Courbes elliptiques, formulaire, d'après J. Tate, in Modular Functions of One Variable IV (Springer Lecture Notes in Math., No. 476, 1975). | MR 52 #8135

[6] I. Dolgacev, The Euler Characteristic of a Family of Algebraic Varieties (Math. U.S.S.R. Sbornik, Vol. 18, 1972). | MR 48 #6116 | Zbl 0263.14002

[7] R. Hartshorne, Algebraic Geometry, Springer Verlag, 1977. | MR 57 #3116 | Zbl 0367.14001

[8] S. Iitaka, Deformations of Compact Complex Surfaces, in Global Analysis, Princeton University Press, 1969. | MR 40 #8086 | Zbl 0188.53305

[9] L. Illusie, Report on Crystalline Cohomology, in Proceedings of Symposium in Pure Math., Vol. 29, American Mathematical Society, 1975. | MR 52 #13845 | Zbl 0326.14005

[10] L. Illusie, Complexe de De Rham-Witt et Cohomologie Cristalline (Ann. scient. Éc. Norm. Sup., T. 12, 1979, pp. 509-669). | Numdam | MR 82d:14013 | Zbl 0436.14007

[11] S. T. Jensen, Picard Schemes of Quotients by Finite Commutative Group Schemes (Math. Scand., Vol. 42, 1978). | MR 80a:14015 | Zbl 0406.14027

[12] K. Kodaira, On Compact Analytic Surfaces II (Ann. of Math., Vol. 77, 1963). | Zbl 0118.15802

[13] W. E. Lang, Quasi-Elliptic Surfaces in Characteristic Three (Thesis, Harvard University, 1978).

[14] W. E. Lang, Two Theorems on de Rham Cohomology (preprint).

[15] M. Miyanishi, Unirational Quasi-Elliptic Surfaces in Characteristic 3 (Osaka J. Math., Vol. 13, 1976). | MR 55 #10471 | Zbl 0358.14019

[16] D. Mumford, Pathologies of Modular Algebraic Surfaces (Amer. J. Math., Vol. 83, 1961). | MR 23 #A1642 | Zbl 0138.42002

[17] D. Mumford, Lectures on Curves on an Algebraic Surface (Ann. of Math. Studies, Vol. 59, Princeton, 1966). | MR 35 #187 | Zbl 0187.42701

[18] D. Mumford, Abelian Varieties, Tata Studies in Math., Oxford University Press, 1970. | MR 44 #219 | Zbl 0223.14022

[19] D. Mumford and K. Suominen, Introduction to the Theory of Moduli, in Algebraic Geometry, Oslo, 1970. | Zbl 0242.14004

[20] D. Mumford, Some Footnotes to the Work of C. P. Ramanujam (to appear).

[21] A. Neron, Modèles minimaux des variétés abéliennes sur les corps locaux et globaux (Publ. Math. I.H.E.S., Vol. 21, 1964). | Numdam | MR 31 #3423 | Zbl 0132.41403

[22] T. Oda, The First de Rham Cohomology Group and Dieudonne Modules (Ann. scient. Éc. Norm. Sup., T. 2, 1969). | Numdam | MR 39 #2775 | Zbl 0175.47901

[23] T. Oda, Vector Bundles on an Elliptic Curve (Nagoya Math. J., Vol. 43, 1971). | MR 47 #6700 | Zbl 0201.53603

[24] C. Queen, Non-conservatrice Function Fields of Genus One, Part I (Arch. Math., Basel, Vol. 22, 1971) ; Part II (Arch. Math., Basel, Vol. 23, 1972). | Zbl 0251.14011

[25] M. Raynaud, Contre-exemple de "vanishing de Kodaira" sur une surface lisse en car. p > 0 (preprint).

[26] A. Rudakov and I. Saferevic, Inseparable Morphisms of Algebraic Surfaces (Math. U.S.S.R. Izvestija, Vol. 10, 1976). | Zbl 0379.14006

[27] P. Russell, Forms of the Affine Line and its Additive Group (Pac. J. Math., Vol. 32, 1970). | MR 42 #277 | Zbl 0199.24502

[28] I. Saferevic et al., Algebraic Surfaces (Proc. Steklov Inst. Math., Vol. 75, 1965).

[29] I. Saferevic, Basic Algebraic Geometry, Springer-Verlag, 1974.

[30] J.-P. Serre, Sur la topologie des variétés algébriques en caractéristique p, in Symposium Internacional de Topologia Algebraica, 1958. | MR 20 #4559 | Zbl 0098.13103

[31] T. Shioda, Some Results on Unirationality of Algebraic Surfaces (Math. Ann., Vol. 230, 1977). | MR 58 #28004 | Zbl 0343.14021

[32] T. Suwa, On Hyperelliptic surfaces (J. Fac. Sc., University of Tokyo, Vol. 16, 1969). | MR 42 #2035 | Zbl 0256.14014

[33] H. Tango, On the Behavior of Extensions of Vector Bundles Under the Frobenius Map (Nagoya Math., J., Vol. 48, 1972). | MR 47 #3401 | Zbl 0239.14007

[34] J. Tate, Genus Change in Purely Inseparable Extension of Function Fields (Proc. Amer. Math. Soc., Vol. 3, 1952). | MR 13,905b | Zbl 0047.03901

[35] J. Tate, Appendix to Elliptic Functions, by S. LANG, Addison-Wesley, 1973. | MR 53 #13117

[36] J. Tate, The arithmetic of elliptic curves (Invent. Math., Vol. 23, 1974). | MR 54 #7380 | Zbl 0296.14018

[37] O. Zariski, Collected Papers, Vol. I and II, M.I.T. Press, 1972, 1973.